# SDR 97ZZZX149

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210
- Propeller: Mcauly D2A36C33
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: S90M8
- Condition: Below Spec
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND PROPELLER BLADE P/N S90M8 BELOW MINIMUM.
